# SDR MASA2017080412512

- Difficulty date: August 4, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 32,837 hours, 28,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP. RELAMPED.
